Publications


E. Akalan, H. Marubayashi and A. Ueda
Strongly Graded Rings over Hereditary Noetherian Prime Rings

E. Akalan, H. Marubayashi and A. Ueda, "Strongly Graded Rings over Hereditary Noetherian Prime Rings", Bulletin of the Malaysian Math...


E. Akalan
A Characterization of G-Dedekind prime Morita Contexts

E. Akalan, "A Characterization of G-Dedekind prime Morita Contexts", Vietnam Journal of Maths, 2019.


E. Akalan, H. Marubayashi and A. Ueda
Generalized Hereditary Noetherian Prime Rings

E. Akalan, H. Marubayashi and A. Ueda, "Generalized Hereditary Noetherian Prime Rings", Journal of Algebra and its Applications 17 (8...


E. Akalan, B. Sarac
Localizations at Prime Ideals in Bounded Rings

E. Akalan, B. Sarac, "Localizations at Prime Ideals in Bounded Rings", Bull. of the Iranian Math. Soc. 43 (7), 2269-2274, 2017.


E. Akalan
Group Rings which are G-Dedekind Prime Rings

E. Akalan, "Group Rings which are G-Dedekind Prime Rings", Communications in Algebra 45, 694-697, 2017.


E. Akalan, P. Aydogdu, H. Marubayashi, B. Sarac and A. Ueda
Projective Ideals of Skew Polynomial Rings over HNP Rings

E. Akalan, P. Aydogdu, H. Marubayashi, B. Sarac and A. Ueda, "Projective Ideals of Skew Polynomial Rings over HNP Rings", Communicati...


E. Akalan, H. Marubayashi
Multiplicative Ideal Theory in Non-commutative Rings

E. Akalan, H. Marubayashi, "Multiplicative Ideal Theory in Non-commutative Rings", Springer Proceedings in Mathematics ans Statistics...


B. Sarac, E. Akalan, P. Aydogdu and H. Marubayashi
Rings of Morita Contexts which are Maximal Orders

B. Sarac, E. Akalan, P. Aydogdu and H. Marubayashi, "Rings of Morita Contexts which are Maximal Orders", Journal of Algebra and its A...


E. Akalan, M. R. Helmi, H. Marubayashi, A. Ueda
Bounded generalized Dedekind prime rings

E. Akalan, M. R. Helmi, H. Marubayashi, A. Ueda, "Bounded generalized Dedekind prime rings", Bull. Math. Soc. Sci. Roumanie Tome 56 (...


E. Akalan, L. Vas
Classes of almost clean rings

E. Akalan, L. Vas, "Classes of almost clean rings", Algebras and Representation Theory 16 No. 3, 843-857, 2013.


E. Akalan, G. F. Birkenmeier, A. Tercan
Characterizations of extending and G-extending generalized triangular matrix rings

E. Akalan, G. F. Birkenmeier, A. Tercan, "Characterizations of extending and G-extending generalized triangular matrix rings", Commun...


E. Akalan, G. F. Birkenmeier, A. Tercan
Goldie extending rings

E. Akalan, G. F. Birkenmeier, A. Tercan, "Goldie extending rings", Communications in Algebra 40, 423-428, 2012.


E. Akalan, G. F. Birkenmeier, A. Tercan
A characterization of Goldie extending modules over Dedekind domains

E. Akalan, G. F. Birkenmeier, A. Tercan, "A characterization of Goldie extending modules over Dedekind domains", Journal of Algebra a...


E. Akalan, B. Sarac
New characterizations of generalized Dedekind prime rings

E. Akalan, B. Sarac, "New characterizations of generalized Dedekind prime rings", Journal of Algebra and its Applications 10:5, 821-8...


E. Akalan
Ore extensions over PI G-Dedekind prime rings

E. Akalan, "Ore extensions over PI G-Dedekind prime rings", Communications in Algebra 39, 594-600, 2011.


E. Akalan
On rings whose reflexive ideals are principal

E. Akalan, "On rings whose reflexive ideals are principal", Communications in Algebra 38, 3174-3180, 2010.


E. Akalan
Rings with enough invertible ideals and their divisor class groups

E. Akalan, "Rings with enough invertible ideals and their divisor class groups", Communications in Algebra 37, 4374-4390, 2009.


E. Akalan, G. F. Birkenmeier, A. Tercan
Goldie extending modules

E. Akalan, G. F. Birkenmeier, A. Tercan, "Goldie extending modules", Communications in Algebra 37, 663-683, 2009.


E. Akalan
On generalized Dedekind prime rings

E. Akalan, "On generalized Dedekind prime rings", Journal of Algebra 320, 2907-2916, 2008.